# SDR AALA20170703001

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 7,804 hours, 3,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 776698
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT CABIN LEFT EMERGENCY POWER SUPPLY BATTERY PACK (13WL) FAILED. REPLACED BATTERY PACK PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
